Alert archive / Florida / Wind Advisories in 2016

Wind Advisory 1, NWS Jacksonville, FL

January 6, 2016Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this wind advisory at Jan 6, 2016, 6:50 AM EST for Duval County, Nassau County, Florida. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2016, 6:50 AM EST (11:50 UTC)
Expired
Jan 6, 2016, 2:25 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 1 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.8 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WWUS72 KJAX 061150
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 AM EST WED JAN 6 2016

GAZ132>136-149-061300-
/O.CON.KJAX.FZ.W.0002.000000T0000Z-160106T1300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WILLACOOCHEE
650 AM EST WED JAN 6 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURE...LOWS AROUND 30 TO 32 DEGREES.

* IMPACTS...APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER 
  VEGETATION AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE 
  COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN
TO ENSURE TENDER VEGETATION AND OUTDOOR PETS HAVE ADEQUATE
PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE
ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD.
TAKE MEASURES TO PROTECT THEM.

&&

$$

FLZ033-124-125-062000-
/O.NEW.KJAX.WI.Y.0001.160106T1150Z-160106T2000Z/
ST. JOHNS-COASTAL NASSAU-COASTAL DUVAL-
INCLUDING THE CITIES OF...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...YULEE...FERNANDINA BEACH...
JACKSONVILLE BEACH
650 AM EST WED JAN 6 2016

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* TIMING...THROUGH 3 PM.

* WINDS...NORTHEAST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH AT THE
  COAST. THESE STRONGER WINDS ARE MAINLY CONFINED EAST OF
  INTERSTATE 95 WITH THE GUSTIER WINDS ALONG THE COAST.

* IMPACTS...THESE WINDS MAY CAUSE LOOSE OBJECTS TO BE BLOWN
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. SMALL BOATS ON OPEN AREA WATERS WILL BE
PRONE TO CAPSIZING.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$
2 follow-up statements
088 
WWUS72 KJAX 061245 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 AM EST WED JAN 6 2016

GAZ132>136-149-061345-
/O.EXP.KJAX.FZ.W.0002.000000T0000Z-160106T1300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-
INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...
JESUP...PEARSON...WILLACOOCHEE
745 AM EST WED JAN 6 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING...

TEMPERATURES WILL RISE ABOVE FREEZING THIS MORNING.

$$

FLZ033-124-125-062000-
/O.CON.KJAX.WI.Y.0001.000000T0000Z-160106T2000Z/
ST. JOHNS-COASTAL NASSAU-COASTAL DUVAL-
INCLUDING THE CITIES OF...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...YULEE...FERNANDINA BEACH...
JACKSONVILLE BEACH
745 AM EST WED JAN 6 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* TIMING...THROUGH 3 PM.

* WINDS...NORTHEAST 25 MPH WITH GUSTS AROUND 40 MPH AT THE COAST.
  THESE STRONGER WINDS ARE MAINLY CONFINED EAST OF INTERSTATE 95
  WITH THE GUSTIER WINDS ALONG THE COAST.

* IMPACTS...THESE WINDS MAY CAUSE LOOSE OBJECTS TO BE BLOWN 
  AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. SMALL BOATS ON OPEN AREA WATERS WILL BE
PRONE TO CAPSIZING.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$
702 
WWUS72 KJAX 061925 AAA
NPWJAX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EST WED JAN 6 2016

FLZ033-124-125-062030-
/O.CAN.KJAX.WI.Y.0001.000000T0000Z-160106T2000Z/
ST. JOHNS-COASTAL NASSAU-COASTAL DUVAL-
INCLUDING THE CITIES OF...PALM VALLEY...FRUIT COVE...
ST. AUGUSTINE...ST. AUGUSTINE SOUTH...YULEE...FERNANDINA BEACH...
JACKSONVILLE BEACH
225 PM EST WED JAN 6 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
WIND ADVISORY. 

NORTHEAST WINDS AT 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH WILL
CONTINUE THROUGH THE EVENING HOURS ALONG THE COAST JUST BELOW
ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Jan 6, 4:10 AM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 6, 4:10 AM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EST WED JAN 6 2016

.CURRENTLY...STRONG HIGH PRES AT 1037MB WAS LOCATED OVER THE ERN
APPALACHIANS WITH RIDGING TO AL AND GA AND LOW PRES OVER THE SRN
BAHAMAS RESULTING IN A STRONG PRES GRADIENT ACROSS THE LOCAL AREA.
COOLER THAN NORMAL TEMPS CONTINUE...WITH A FREEZE WARNING IN PLACE
OVER THE NRN ZONES. RECENTLY DATA SHOWS A FEW SITES IN THE WARNING
AREA ARE NEAR OR APPROACHING 32F...BUT DOES APPEAR TO BE A MARGINAL
FREEZE FOR AT LEAST A COUPLE OF COUNTIES ATTM DUE TO HIGHS CLOUDS
AND WINDS OF 10 MPH KEEPING LOW LEVEL AIRMASS STIRRED UP. A WELL-
DEFINED SHORTWAVE TROUGH LOCATED PER WATER VAPOR IMAGERY FROM THE
MID MS VALLEY SEWD TO PORTIONS OF FL...IS RESULTING IN UPPER LEVEL
FORCING AND HIGH CLOUDS OVER THE REGION. BEST LOW LEVEL MOISTURE
CONVERGENCE IS OVER THE SE ZONES AND MARINE AREA WHERE SCT LIGHT
SHOWERS ARE PRESENT AT 4AM/09UTC. SOME HINTS RECENTLY IN RADAR DATA
OF SLIGHTLY MORE CONVECTIVE TYPE SHOWERS. A STRONG TEMP GRADIENT IN
PLACE AS WELL...WITH MID 30S OVER INLAND SE GA...MID 40S INLAND NE
FL AND UPPER 50S ALONG THE NE FL COAST.

.NEAR TERM...

FOR TODAY...FAIRLY STRONG PRES REMAINS IN PLACE WHILE SHORTWAVE
ENERGY PASSES OVER THE REGION. OFFSHORE COASTAL TROUGH WILL SHARPENS
AS WELL. THIS SHOULD INCREASE SHOWER CHANCES ALONG THE COASTAL
AREAS...MAINLY FROM FERNANDINA BEACH SOUTHWARD... WITH THE GREATEST
COVERAGE FROM ERN DUVAL COUNTY SOUTH TO FLAGLER COUNTY. OVERALL
RAINFALL AMOUNTS ARE NOT HIGH (LESS THAN QUARTER OF AN INCH) BUT
THERE MAY BE NARROW BANDS OF SHOWERS THAT CERTAINLY COULD PRODUCE
HIGHER AMOUNTS E OF THE ST JOHNS RIVER BASIN. WE HAVE RAIN CHANCES
IN FLAGLER AND ST JOHNS AT 50-60 PERCENT...WITH CHANCES LOWERING TO
10 PERCENT OR LESS NW. QUITE BLUSTERY AGAIN WITH WINDS ALONG THE
COASTAL AREAS 20-25 MPH GUSTING TO 35 MPH...JUST BELOW WIND ADVISORY
CRITERIA. ONCL BREEZY WINDS EVEN WELL INLAND AT 15 MPH. WIDE RANGE
IN HIGHS EXPECTED FROM MID 50S NRN ZONES TO UPPER 60S EXTREME S
ZONES. CLOUDS WILL BE PREVALENT THROUGH THE DAY MOST LOCATIONS.

TONIGHT...NOT AS COLD BUT CONTINUATION OF MOSTLY CLOUDY SKIES AND A
CHANCE OF SHOWERS FOR THE COASTAL ZONES DUE TO A MOIST AIRMASS. EVEN
COULD SEE A FEW RUMBLES OF THUNDER OFFSHORE WATERS WHERE WEAK
INSTABILITY AND STRONG FORCING IS LOCATED. IT DOES APPEAR THAT BANDS
OF SHOWERS IN LOW LEVEL CONVERGENT FLOW OVER THE COAST AND MARINE
AREA WILL SLOWLY LIFT NEWD AS SHORTWAVE TROUGHING MOVES NEWD AND
WEAKENS. MIN TEMPS NEAR 40 EXTREME N ZONES TO LOWER TO MID 50S SE
ZONES DUE TO ONSHORE FLOW THERE. WINDS SHOULD SLOWLY BACK AND
DECREASE OVERNIGHT BUT STILL REMAINING BREEZY AT THE COAST AT TIMES.

THURSDAY...OFFSHORE COASTAL TROUGH WILL SLOWLY WEAKEN BUT ISOLD TO
SCT SHOWERS EXPECTED TO PERSIST ALONG COASTAL ZONES...BUT LIKELY NOT
FREQUENT OR MODERATE IN INTENSITY THAN TODAY MIGHT BE. HIGHS REBOUND
SOME...CLOSER TO JANUARY AVERAGES AS CLOUDS MAY SLOWLY BREAK AT
TIMES. STILL OCNL BREEZY ALONG THE COASTAL AREAS BEFORE PRES
GRADIENT RELAXES THROUGH THE AFTN HOURS.

.SHORT TERM (THURSDAY NIGHT THROUGH FRIDAY NIGHT)... AN ACTIVE
SUBTROPICAL BRANCH OF THE JET STREAM WILL NOSE ITS WAY ACROSS THE
GULF OF MEXICO BY LATE THURSDAY...WITH EMBEDDED SHORTWAVE ENERGY
TRAVERSING THE NORTHERN GULF OF MEXICO. A WEAK SURFACE LOW WILL
DEVELOP JUST SOUTH OF THE LOUISIANA COAST AND MOVE EASTWARD ON
THURSDAY NIGHT...WITH ISENTROPIC LIFT STRENGTHENING AS SHORTWAVE
ENERGY APPROACHES FROM THE WEST. RAIN CHANCES WILL INCREASE FROM
WEST TO EAST OVER MOST OF OUR REGION AFTER MIDNIGHT THROUGH FRIDAY
MORNING. DESPITE INCREASING LIFT...MOISTURE LEVELS WILL INCREASE
ONLY MARGINALLY AND WE EXPECT ONLY SCATTERED SHOWERS...WITH RAIN
CHANCES DECREASING ON FRIDAY AFTERNOON FOR LOCATIONS ALONG AND NORTH
OF INTERSTATE 10. INCREASING CLOUDS AND VEERING LOW-LEVEL FLOW ON
THURS NIGHT SHOULD KEEP LOWS IN THE 50S INLAND TO NEAR 60 AT THE
COAST. HIGHS FRIDAY WILL RANGE FROM THE UPPER 60S TO LOWER
70S...EXCEPT MID 70S IN NORTH CENTRAL FL.

A MORE POTENT TROUGH WILL EMERGE FROM THE DESERT SOUTHWEST ON
FRIDAY...MOVING QUICKLY EASTWARD INTO THE SOUTHERN PLAINS ON FRIDAY
NIGHT. OUR FLOW ALOFT WILL BECOME SOUTHWESTERLY DOWNSTREAM OF THIS
TROUGH...WHICH MAY KEEP A FRONTAL ZONE ASSOCIATED WITH THURSDAY'S
SYSTEM IN PLACE OVER OUR REGION AS SURFACE LOW PRESSURE STRENGTHENS
OVER THE SOUTHERN PLAINS STATES. WILL KEEP ISOLATED SHOWERS IN THE
FORECAST GRIDS FOR FRIDAY NIGHT...MAINLY IN NORTHEAST AND NORTH
CENTRAL FL...DUE TO SOME LINGERING ISENTROPIC LIFT WITHIN THE
STRENGTHENING SOUTHWEST FLOW ALOFT AND THE PRESENCE OF THE STALLED
SURFACE BOUNDARY. WITH THE SUBTROPICAL JET REMAINING
OVERHEAD...PLENTY OF CLOUDS WILL KEEP LOWS IN THE 50S REGION-WIDE.

.LONG TERM (SATURDAY THROUGH TUESDAY)... POTENT SHORTWAVE ENERGY
WILL DEFLECT NORTHEASTWARD FROM THE SOUTHERN PLAINS INTO THE
TENNESSEE AND OHIO VALLEYS ON SATURDAY AS A LONG WAVE TROUGH DEEPENS
OVER THE UPPER MIDWEST. THE 00Z OPERATIONAL ECMWF BRINGS A STRONGER
SHORTWAVE THROUGH THE SOUTHEASTERN STATES THAN COMPARED TO THE 00Z
GFS. EVEN WITH THE WEAKER GFS SOLUTION...AN IMPRESSIVE JET STREAK
WILL MOVE ACROSS OUR REGION AND ENOUGH MOISTURE WILL BE DRAWN AHEAD
OF THIS SYSTEM'S COLD FRONT TO DEVELOP SCATTERED TO NUMEROUS
SHOWERS...WHICH SHOULD REACH OUR WESTERN LOCATIONS DURING THE
AFTERNOON HOURS ON SATURDAY. DEPENDING ON THE DEPTH OF MOISTURE
RETURNING FROM THE GULF OF MEXICO...EMBEDDED THUNDERSTORMS WILL BE
POSSIBLE IN THE WARM SECTOR THAT WILL OVERSPREAD OUR AREA DURING THE
AFTERNOON AND EVENING HOURS. BREEZY SOUTHWEST WINDS WILL BOOST OUR
HIGHS INTO THE LOW TO MID 70S BEFORE SHOWERS DEVELOP ON SATURDAY
AFTERNOON...WHICH IS ABOUT 10 DEGREES ABOVE EARLY JANUARY CLIMO. WE
WILL CLOSELY MONITOR THE POTENTIAL FOR CONVECTION THAT WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS ON SATURDAY AFTERNOON AND
EVENING GIVEN THE STRONG JET DYNAMICS THAT WILL BE IN PLACE OVER OUR
REGION. THIS SYSTEM'S COLD FRONT WILL PASS THROUGH OUR WESTERN
COUNTIES DURING THE OVERNIGHT AND INTO THE PREDAWN HOURS ON SUNDAY.
LOWS WILL FALL TO THE MID 50S FOR INLAND SOUTHEAST GA...RANGING TO
THE LOWER 60S IN COASTAL NORTHEAST AND NORTH CENTRAL FL. LINGERING
SHOWERS WILL BE POSSIBLE INTO SUNDAY MORNING OVER NORTHEAST AND
NORTH CENTRAL FL ALONG THE COLD FRONT. HIGHS SUN WILL RANGE FROM THE
60S IN SOUTHEAST GA TO THE LOWER 70S IN NORTH CENTRAL FL.

BROAD TROUGHING WILL BE IN PLACE OVER THE CENTRAL AND EASTERN UNITED
STATES EARLY NEXT WEEK. A SERIES OF REINFORCING FRONTS WILL PUSH
THROUGH OUR AREA FROM NORTHWEST TO SOUTHEAST...WHICH WILL LIKELY
BRING TEMPERATURES BACK TO SLIGHTLY BELOW CLIMO VALUES. AN ACTIVE
SUBTROPICAL JET APPEARS TO REMAIN IN PLACE FROM THE DESERT SOUTHWEST
TO THE NORTHERN GULF COAST...WHICH MAY KEEP PERIODS OF HIGH ALTITUDE
CLOUDS POSSIBLE IN CONCERT WITH WHAT APPEAR TO OTHERWISE BE DRY
REINFORCING COLD FRONTAL PASSAGES. WITH A SPLIT FLOW PATTERN IN
PLACE OVER THE CONUS...THE RISK OF A WIDESPREAD HARD FREEZE EARLY
NEXT WEEK IS RELATIVELY LOW OVER OUR REGION...BUT INLAND
TEMPERATURES MAY FALL TO NEAR FREEZING TOWARDS MIDWEEK.

&&

.AVIATION...PREVAILING MVFR CIGS EXPECTED AT TAF SITES TODAY/TONIGHT
WITH OCNL IFR POSSIBLE FOR CRG AND SGJ DUE TO AREAS OF SHOWERS. AS
SHOWERS DEVELOP THROUGH THE LATE MORNING AND AFTN...OCNL MVFR VSBY
IN SHOWERS EXPECTED BUT FOR NOW VCSH IS FCST FOR MOST PART. WINDS
WILL BE NELY 10-15 KT...INCREASING TO 15G25KT FOR COASTAL TAFS.
LESSER RAIN CHANCES LATER TONIGHT AS LOW LEVEL WINDS BACK TO MORE
NLY COMPONENT.

&&

.MARINE...DANGEROUS BOATING CONDITIONS WILL PERSIST TODAY AND
TONIGHT DUE TO MODERATE TO STRONG N TO NE WINDS OF 25 KT WITH OCNL
GUSTS TO 35 KT. SEAS REPORTED AT 41008 AND 41112 AROUND 7
FT...JUST SLIGHTLY HIGHER THAN THE LATEST WAVE MODEL RUN SO BUMPED
UP SEAS A BIT IN THE LATEST CWF FORECAST. DID EXTEND THE SCA FOR
NEARSHORE WATERS THROUGH THU MORNING DUE TO WINDS AND SEAS STAYING
UP LONGER. AS COASTAL TROUGH BEGINS TO LIFT OUT THURSDAY...WINDS
SHOULD BEGIN TO ABATE WHILE A WEAK LOW PRES AREA MOVES ACROSS THE
REGION ON FRIDAY. ANOTHER COLD FRONT WILL MOVE ACROSS THE LOCAL
WATERS SATURDAY NIGHT INTO EARLY SUNDAY.

RIP CURRENTS/COASTAL HAZARDS: HIGH RISK WITH ROUGH SURF OF 4-6 FT
TODAY. MODERATE TO HIGH RISK EXPECTED ON THURSDAY. WATER LEVELS
DO NOT MEET COASTAL FLOODING CRITERIA BUT SOME BEACH EROSION IS
TO BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  43  61  53 /   0  10  10  30
SSI  54  49  62  54 /  20  30  30  30
JAX  58  49  66  56 /  30  30  20  30
SGJ  63  55  67  60 /  60  50  30  30
GNV  63  48  69  57 /  20  10  10  40
OCF  66  51  71  58 /  20  20  10  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL DUVAL-
     COASTAL NASSAU-FLAGLER-ST. JOHNS.

GA...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR APPLING-ATKINSON-
     BACON-COFFEE-JEFF DAVIS-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR COASTAL WATERS
     FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM-
     COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL
     OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL OUT 20 NM.

&&

SHASHY/NELSON
Hazardous weather outlook, Jan 6, 4:29 AM EST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 AM EST WED JAN 6 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-070930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
429 AM EST WED JAN 6 2016

...FREEZE WARNING EARLY THIS MORNING PORTIONS OF INLAND SOUTHEAST
GEORGIA...

...HIGH RISK FOR RIP CURRENTS TODAY...

...SMALL CRAFT ADVISORIES IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HIGH RISK FOR RIP CURRENTS AND ROUGH SURF DUE TO WINDY ONSHORE
FLOW OF NEAR 20 TO 25 MPH AND GUSTY.

SMALL CRAFT ADVISORIES IN EFFECT FOR ALL MARINE WATERS...WITH
GUSTS TO GALE FORCE ALSO POSSIBLE TODAY AND EARLY TONIGHT.

A BRIEF LIGHT FREEZE IS ANTICIPATED ACROSS PORTIONS OF INLAND
SOUTHEAST GEORGIA EARLY THIS MORNING...MAINLY NORTH OF A LINE
FROM JESUP TO DOUGLAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SMALL CRAFT ADVISORY FOR INNER WATERS THURSDAY MORNING WITH
SMALL CRAFT ADVISORY FOR OUTER WATERS THROUGH THURSDAY NIGHT.

A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE SATURDAY AHEAD OF A
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 8:03 AM ESTHigh Surf AdvisoryJAXDuval, Flagler, Nassau11 hr

Nearby

Wind Advisories in Florida, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.